# SDR ASOA200901359

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 18,721 hours, 13,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77736
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, FOUND SWITCH ON F/A PANEL ON THE "ON" POSITION.  ACFTJUST ARRIVED AT THE GATE FROM THE HANGAR AFTER A LC-2 CHECK.
